MAUDE Adverse Event Report: ANGIOMED GMBH & CO. MEDIZINTECHNIK KG VENOVO VENOUS STENT

ANGIOMED GMBH & CO. MEDIZINTECHNIK KG VENOVO VENOUS STENT
Model Number VENUM14120
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.(expiry date: 06/2022).
 
Event or Problem Description
It was reported that during a stent placement procedure, the stent was allegedly bent at tip and crushed over itself.The procedure was completed using another device.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: manufacturing review: a review of manufacturing records was not performed, as additional complaints have not been reported for this lot.Based on the information available it is not reasonably suggested that a manufacturing process may have caused or contributed to the reported issue.However, the lot history records of this lot were reviewed with special attention to the manufacturing and inspection of this product and the product was found to have met the specification prior to shipment.Investigation summary: the device was not available for evaluation, and images demonstrating stent or delivery system were not provided.The alleged issue could not be re produced which led to an inconclusive evaluation result.Based on the information available the investigation is closed with inconclusive result.A definite root cause for the reported event could not be determined.Labeling review: in reviewing the relevant labeling for this product the potential issue was found addressed.The instructions for use state: 'examine the stent system for any damage.If it is suspected that the sterility or performance of the stent system has been compromised, the device must not be used.', and 'if excessive force is felt during stent deployment, do not force the delivery system.Remove the delivery system and replace with a new unit.' in regards to pre dilation, the instructions for use state: 'predilation of chronic lesions with a balloon dilatation catheter is recommended.' holding and handling of the device throughout the procedure including accessories to be used, unpacking, and preparation was found addressed in the instructions for use.H10: d4 (expiry date: 06/2022), the device was not returned.
 
Event or Problem Description
It was reported that during a stent placement procedure, the stent allegedly bent at the tip and crushed over itself.The procedure was completed using another device.There was no reported patient injury.

Brand Name
VENOVO VENOUS STENT
Common Device Name
VENOUS STENT
Manufacturer (Section D)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM  76227
MDR Report Key11699240
Report Number9681442-2021-00261
Device Sequence Number3721587
Product Code QAN
UDI-Device Identifier00801741103452
UDI-Public(01)00801741103452
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P180037
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVENUM14120
Device Catalogue NumberVENUM14120
Device Lot NumberANET3822
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/25/2021
Supplement Date Received by Manufacturer05/18/2021
Initial Report FDA Received Date04/21/2021
Supplement Report FDA Received Date05/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;